MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder stabilisation + remplissage procedure, the surgeon inserted two 5.5 corkscrews, ar-1927psf-3, in the humerus.On final insertion of the second anchor, the entire length of the metal tip of the inserter snapped off in the anchor and was unable to be retrieved without compromising the surrounding bone.The anchor was inserted as per the recommended technique.The remplissage was completed as normal with the metal tip to remain in the patient.Unable to determine which batch was used.Either 10318985 or 10327444.

Brand Name
SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9506236
Report Number1220246-2019-01523
Device Sequence Number1410629
Product Code MBI
UDI-Device Identifier00888867023642
UDI-Public00888867023642
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Device Catalogue NumberAR-1927PSF-3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;